# SDR DALA2024071207047

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 89,610 hours, 42,175 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: PILOT REPORT DIRTY SOCK SMELL IN CABIN. C/A: FOUND APU COOLING FAN LEAKING NIS ATL C/W W/C 4916-2001. C/W W/C 0550-2002 IDENTIFY SOURCE C/W W/C 4916-2001 APU COMPARTMENT CLEANING C/W LEVEL A ECS DECONTAMINATION PER W/C 2100-2007 NO SMELLS NOTED C/W ALL STEPS OF NO-GO ODI PER LOG 0438156 C/W AMDS CARD 2100-2003 NO SMELLS NOTED OK FOR SERVIC
